Publicacions Matemàtiques

Effective topological complexity of spaces with symmetries

Zbigniew Błaszczyk and Marek Kaluba

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We introduce a version of Farber's topological complexity suitable for investigating mechanical systems whose configuration spaces exhibit symmetries. Our invariant has vastly different properties to the previous approaches of Colman-Grant, Dranishnikov, and Lubawski-Marzantowicz. In particular, it is bounded from above by Farber's topological complexity.

Article information

Source
Publ. Mat., Volume 62, Number 1 (2018), 55-74.

Dates
Received: 16 March 2016
Revised: 10 June 2016
First available in Project Euclid: 16 December 2017

Permanent link to this document
https://projecteuclid.org/euclid.pm/1513393228

Digital Object Identifier
doi:10.5565/PUBLMAT6211803

Mathematical Reviews number (MathSciNet)
MR3738182

Zentralblatt MATH identifier
1385.55003

Subjects
Primary: 55M30: Ljusternik-Schnirelman (Lyusternik-Shnirelʹman) category of a space 68T40: Robotics [See also 93C85]

Keywords
equivariant topological complexity motion planning problem

Citation

Błaszczyk, Zbigniew; Kaluba, Marek. Effective topological complexity of spaces with symmetries. Publ. Mat. 62 (2018), no. 1, 55--74. doi:10.5565/PUBLMAT6211803. https://projecteuclid.org/euclid.pm/1513393228


Export citation